Skip to Main content Skip to Navigation
Journal articles

Small jumps asymptotic of the moving optimum Poissonian SDE

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02418193
Contributor : Accord Elsevier Ccsd Connect in order to contact the contributor
Submitted on : Friday, October 22, 2021 - 9:46:32 PM
Last modification on : Wednesday, November 3, 2021 - 6:13:17 AM

File

S0304414918303260.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Elma Nassar, Etienne Pardoux. Small jumps asymptotic of the moving optimum Poissonian SDE. Stochastic Processes and their Applications, Elsevier, 2019, 129 (7), pp.2320-2340. ⟨10.1016/j.spa.2018.07.010⟩. ⟨hal-02418193⟩

Share

Metrics

Record views

85

Files downloads

17